Commutative Positive Varieties of Languages

Abstract : We study the commutative positive varieties of languages closed under various operations: shuffle, renaming and product over one-letter alphabets.
Document type :
Journal articles
Complete list of metadatas

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01614401
Contributor : Jean-Eric Pin <>
Submitted on : Tuesday, October 10, 2017 - 6:37:44 PM
Last modification on : Friday, January 4, 2019 - 5:33:38 PM
Long-term archiving on : Thursday, January 11, 2018 - 2:44:00 PM

File

Esik.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Jorge Almeida, Zoltan Esik, Jean-Eric Pin. Commutative Positive Varieties of Languages. Acta Cybernetica, 2017, 23 (1), pp.91 - 111. ⟨10.14232/actacyb.23.1.2017.7⟩. ⟨hal-01614401⟩

Share

Metrics

Record views

97

Files downloads

73